An X-greedy algorithm with weakness parameters

Ryan Causey, Stephen J. Dilworth, Smbat Gogyan, Denka Kutzarova

Research output: Contribution to journalArticlepeer-review


We prove that in the space, (formula presented) where Fn are finite- dimensional smooth spaces, the X-Greedy Algorithm with weakness parameters converges for some special dictionaries.

Original languageEnglish (US)
Pages (from-to)295-300
Number of pages6
JournalComptes Rendus de L'Academie Bulgare des Sciences
Issue number3
StatePublished - 2015
Externally publishedYes


  • Greedy algorithm

ASJC Scopus subject areas

  • General


Dive into the research topics of 'An X-greedy algorithm with weakness parameters'. Together they form a unique fingerprint.

Cite this